# SDR C2XA10SH174

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 24,746 hours, 24,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT SKIN WAS FOUND TO BE CRACKED AROUND SEVERAL RIVETS BETWEEN FRAMES 77-79 AND STRINGERS 2L-7L.  MAINTENANCE PERFORMED A BUSHING REPAIR TO THE AFFECTED FASTENERS IAW EC5330-02123.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
